Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1155–1163 (Mi zvmmf4135)  

This article is cited in 1 scientific paper (total in 1 paper)

The Monte Carlo method with additional random sampling for calculating the flow of particles “at a point”

A. F. Voronin, A. I. Khisamutdinov

Novosibirsk

Full text: PDF file (943 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 121–126

Bibliographic databases:

UDC: 519.676
Received: 13.01.1984
Revised: 19.09.1984

Citation: A. F. Voronin, A. I. Khisamutdinov, “The Monte Carlo method with additional random sampling for calculating the flow of particles “at a point””, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1155–1163; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 121–126

Citation in format AMSBIB
\Bibitem{VorKhi85}
\by A.~F.~Voronin, A.~I.~Khisamutdinov
\paper The Monte Carlo method with additional random sampling for calculating the flow of particles ``at a point''
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1155--1163
\mathnet{http://mi.mathnet.ru/zvmmf4135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807345}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 121--126
\crossref{https://doi.org/10.1016/0041-5553(85)90155-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4135
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khisamutdinov A.I., Banzarov B.V., “Neimitatsionnye otsenki i uluchshenie sposobov matematicheskikh ozhidanii pri statisticheskom modelirovanii perenosa chastits”, Vychislitelnye tekhnologii, 17:2 (2012), 99–114  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022